Bank Liability Structure, FDIC Loss, and Time to Failure: A Quantile Regression Approach
Klaus Schaeck
Journal of Financial Services Research, 2008, vol. 33, issue 3, 163-179
Keywords: Bank liability structure; loss given default; market discipline; time to failure; quantile regression (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (37)
Downloads: (external link)
http://hdl.handle.net/10.1007/s10693-008-0028-5 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:jfsres:v:33:y:2008:i:3:p:163-179
Ordering information: This journal article can be ordered from
http://www.springer.com/journal/10693
DOI: 10.1007/s10693-008-0028-5
Access Statistics for this article
Journal of Financial Services Research is currently edited by Haluk Unal
More articles in Journal of Financial Services Research from Springer, Western Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().